MathSciNet Relay Station
MathSciNet bibliographic data
MR2872899 92C60 (34K20 34K60)
Wang, Shifei; Zou, Dingyu Global stability of in-host viral models with humoral immunity and intracellular delays. Appl. Math. Model. 36 (2012), no. 3, 1313–1322.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement